# SDR DXTA200500638

- Difficulty date: March 20, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 3,346 hours, 2,029 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL EICAS MESSAGE ILLUMINATED WHILE SELECTING FLAPS 5 DEG INTO EGE RAN FLAPS FAIL CHECK LIST & FLAPS WOULD NOT RESET.  ITEM IS UNDER INVESTIGATION.
